Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Lokutsievskiy Lev Vyacheslavovich
(full list of publications)
| by years | scientific publications | by types |


Articles


   2017
1. L. V. Lokoutsievskiy, Yu. L. Sachkov, “Liouville nonintegrability of sub-Riemannian problems on step 4 free Carnot groups”, Mat. Sb., 2017 (to appear)  mathnet

   2018
2. L. V. Lokutsievskiy, M. I. Zelikin, “Hessian Measures in the Aerodynamic Newton Problem”, Journal of Dynamical and Control Systems, 2018 (Published online)  crossref  scopus

   2017
3. A.V. Arutyunov, A.V. Greshnov, L.V. Lokoutsievskii, K.V. Storozhuk, “Topological and geometrical properties of spaces with symmetric and nonsymmetric $f$-quasimetrics”, Topology Appl., 221 (2017), 178–194  mathnet  crossref  isi (cited: 2)  scopus (cited: 3)
4. M. I. Zelikin, L. V. Lokoutsievskiy, S. V. Skopintcev, “On Optimal Harvesting of a Resource on a Circle”, Math. Notes, 102:4 (2017), 521–532  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
5. L. V. Lokoutsievskiy, Yu. L. Sachkov, “Liouville nonintegrability of sub-Riemannian problems on free Carnot groups of step 4”, Dokl. Math., 95:3 (2017), 211–213  mathnet  crossref  crossref  isi  elib  scopus
6. M. I. Zelikin, L. V. Lokutsievskii, R. Hildebrand, “Typicality of Chaotic Fractal Behavior of Integral Vortices in Hamiltonian Systems with Discontinuous Right Hand Side”, Journal of Mathematical Sciences, 221:1 (2017), 1-136 , arXiv: 1506.02320  mathnet  mathnet  crossref  mathscinet (cited: 2)  scopus

   2015
7. L. V. Lokutsievskiy, “On an optimal flow in a class of nilpotent convex problems”, Proc. Steklov Inst. Math., 291 (2015), 146–169  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
8. Lev Lokutsievskiy, Vincent Runge, “Optimal control by multipoles in the Hele-Shaw problem”, J. Math. Fluid Mech., 17:2 (2015), 261–277  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2014
9. L. V. Lokutsievskii, “Singular regimes in controlled systems with multidimensional control in a polyhedron.”, Izv. Math., 78:5 (2014), 1006–1027  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
10. L. V. Lokutsievskii, “Generic structure of the Lagrangian manifold in chattering problems”, Math. Notes, 95:6 (2014), 786–794  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
11. L. V. Lokutsievskii, “The Hamiltonian property of the flow of singular trajectories”, Sb. Math., 205:3 (2014), 432–458  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus (cited: 2)

   2013
12. M. I. Zelikin, D. D. Kiselev, L. V. Lokutsievskii, “Optimal control and Galois theory”, Sb. Math., 204:11 (2013), 1624–1638  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 3)
13. R. Hildebrand,L. V. Lokutsievskiy, M. I. Zelikin, “Generic Fractal Structure of Finite Parts of Trajectories of Piecewise Smooth Hamiltonian Systems”, Russ. J. Math. Phys., 20:1 (2013), 25–32  mathnet  crossref  mathscinet (cited: 3)  zmath  isi (cited: 3)  elib  scopus (cited: 4)
14. M. I. Zelikin, L. V. Lokutsievskii, R. Hildebrand, “Stochastic dynamics of lie algebras of Poisson brackets in neighborhoods of nonsmoothness points of Hamiltonians”, Dokl. Math., 87:3 (2013), 259–263  mathnet  crossref  mathscinet  zmath  isi  elib  scopus (cited: 1)

   2012
15. M. I. Zelikin, L. V. Lokutsievskiy, R. Hildebrand, “Geometry of neighborhoods of singular trajectories in problems with multidimensional control”, Proc. Steklov Inst. Math., 277 (2012), 67–83  mathnet  crossref  mathscinet  zmath  isi (cited: 8)  elib (cited: 4)  scopus (cited: 3)
16. L. V. Lokutsievskiy, “Fractal structure of hyperbolic Lipschitzian dynamical system”, Russ. J. Math. Phys., 19:1 (2012), 27–44  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 3)

   2011
17. L. V. Lokutsievskiy, “Optimal probabilistic search”, Sb. Math., 202:5 (2011), 697–719  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib  scopus
18. L. V. Lokutsievskii, “Homotopy classification of actions of finite groups on aspherical spaces”, J. Math. Sci., 177:2 (2011), 244-256  crossref  mathscinet (cited: 1)  zmath  elib (cited: 1)  scopus (cited: 1)

   2009
19. I. P. Kramarev, L. V. Lokutsievskiy, “Homotopy types of group lattices”, J. Math. Sci., 163:6 (2009), 694–708  mathnet  crossref  mathscinet  zmath  elib  scopus
20. M. I. Zelikin, L. V. Lokutsievskii, R. A. Usachev, “Vortex singularities of optimal strategies at the beginning of motion in search problems on $n$-dimensional Riemannian manifolds”, J. Math. Sci., 160:2 (2009), 197–220  crossref  mathscinet  zmath  scopus

   2007
21. L. V. Lokutsievskii, “Vortex singularities of optimal strategies at the beginning of a motion in search problems on $n$-manifolds”, Dokl. Math., 76:3 (2007), 869–871  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus

   2008
22. L. V. Lokutsievskii, “Accumulation of switchings in search problems”, J. Math. Sci., 151:6 (2008), 3497–3505  mathnet  crossref  mathscinet  zmath  elib  scopus

  
23. L. V. Lokoutsievskiy, V. A. Mirikova, “Optimal synthesis in a model optimal control problem with two-dimensional control lying in an arbitrary convex set.”, Mat. Zametki (to appear)  mathnet
Home page

© Steklov Mathematical Institute of RAS, 2004–2018